unbearable DOMS!!!

  1. unbearable DOMS!!!


    i did squats yesterday after not doing them for over a month. i did the same workout i have always done, same form it has just been a while. well today i have the worst DOMS ever, my quads are on fire and my ass cheeks are killing me just to sit down and take a ****. i dont want to be worthless tomorrow at work so should i just completly rest today, or should i maybe hit a bike for a while?


  2. Eat Eat Eat!!! And get 8 hours of sleep! Stretch your legs out good throughout the day. Maybe get 15 minutes on the bike to loosen your legs out and then hit the gym hard tomorrow!

  3. get in a hot tub if possible too and stretch while in there.
    •   
       


  4. If its too much and you need to still work physically hard, take an extra strength ibuprofen and an energy drink in the morning. I have been there man lol, you just have to suck up the excess pain.

  5. i did abs today, with some basic leg stretches. after and since i took my nitric fuel and then the purple wraath i feel pretty good. ass is still killin me tho. i dont have to hit legs again till wednesday per my split, so hopefully ill be ready.

  6. I did leg presses once after only squatting forever and my legs were stiff and sore so I could barely walk for 4 days. It sucks!!
    True story:

    I give a f**K!!

  7. Quote Originally Posted by gamer2be08 View Post
    Eat Eat Eat!!! And get 8 hours of sleep! Stretch your legs out good throughout the day. Maybe get 15 minutes on the bike to loosen your legs out and then hit the gym hard tomorrow!
    Good advice! Make sure to stay very hydrated as well.

    And yeah, DOMS can be a motha if you do squats after have not done them for a while.

    Luck, bro
  

  
 

Similar Forum Threads

  1. unbearable pain from injecting
    By orangutan in forum Anabolics
    Replies: 3
    Last Post: 11-23-2008, 03:01 PM
  2. Replies: 10
    Last Post: 08-30-2006, 06:06 PM
  3. Doctors Struggle to Treat Mysterious and Unbearable Pain
    By yeahright in forum News and Articles
    Replies: 1
    Last Post: 05-31-2006, 02:11 PM
  4. "Unbearable androgenic side effects"
    By hlanderr in forum Anabolics
    Replies: 18
    Last Post: 12-16-2005, 12:30 AM
Log in
Log in